# SDR ARWA20020208

- Difficulty date: February 27, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- Aircraft time: 82,273 hours, 26,924 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transformer
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ROLL IN MGGT, HEAVY SMOKE WAS SEEN COMING OUT FROM BEHIND F/O'S INSTRUMENT PANEL.  AREA WAS INSPECTED, FOUND THE GLARESHIELD LIGHT BALLAST (B6) AT FAULT.  REMOVED AND REPLACED BALLAST TRANSFORMER IAW MM 33-12-0, PERFORMED OPERATIONAL CHECK IAW MM 33-12-0 FOUND NORMAL.
